# SDR COMA0260009

- Difficulty date: December 31, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 7,773 hours, 7,945 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 600360303132
- Condition: Cracked
- Location: F.S.718.00
- Part time: 7,773 hours, 7,945 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.S. 718.00 STRINGER 11 R/H AND L/H AFT DOUBLERS ARE CRACKED.REMOVED AND REPLACED R/H AND L/H AFT DOUBLERS F.S. 718.00 STRINGER 11.  I/A/W CANADAIR R.E.O. 601R-53-61-193 REV A.
